MathSciNet Relay Station
MathSciNet bibliographic data
MR1035606 60E05 (60B11 62H05)
Rüschendorf, L.; Rachev, S. T. A characterization of random variables with minimum $L^2$-distance. J. Multivariate Anal. 32 (1990), no. 1, 48–54.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement